Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A short proof of Pitt's compactness theorem

Author: Sylvain Delpech
Journal: Proc. Amer. Math. Soc. 137 (2009), 1371-1372
MSC (2000): Primary 46B25
Published electronically: October 17, 2008
MathSciNet review: 2465661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of Pitt's theorem that every bounded linear operator from $ \ell_p$ or $ c_0$ into $ \ell_q$ is compact whenever $ 1\leq q<p<\infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B25

Retrieve articles in all journals with MSC (2000): 46B25

Additional Information

Sylvain Delpech
Affiliation: Institut de Mathématiques de Bordeaux, UMR 5251, Université Bordeaux I, 351, Cours de la Libération, 33405 Talence Cedex, France

PII: S 0002-9939(08)09617-2
Keywords: $\ell _p$ space, $c_0$ space, compact operator.
Received by editor(s): February 6, 2008
Received by editor(s) in revised form: April 16, 2008
Published electronically: October 17, 2008
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia